# SDR UIEA2021060201258

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BP573
- Part serial: 25059
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT L1382 ABOVE P461 PNL DIM( IAW WDM 33-51-72 REV 52 PERFORMED WIRING CONTINUITY CHK AND THE RESULT WAS SATISFACTORY. IAW SMM 33-51-04-002-009-001, 33-51-004-402-012-001 REV 101, REPLACED EMER LIGHT POWER SUPPLY (M5168), IAW AMM 33-51-04-402-002-001 REV 101, PERFORM TEST OF EMER LIGHT POWER SUPPLY (M5168) AND THE RESULT WAS SATISFACTORY. )
